# SDR AALA202305195766

- Difficulty date: May 12, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 17,599 hours, 7,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A812637
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT RIGHT HAND TRANSITION PANEL AROUND FASTENER HOLE LOCATED AT BS 500 + 10 INCHES AND S25R. REPLACED TRANSITION PANEL PER AARD 51-00-05-1 AND DWG 143A8126.
